# SDR ABXA20120307315

- Difficulty date: March 7, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 72,004 hours, 16,262 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Part number: 313T1380243
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD PYLON BEAM BELOW HYD BAY DOOR IS CRACKED AT FWD LATCH FITTING INSIDE.  REMOVED & REPLACED BEAM IAW B767-200 SRM 51-40-02, ACFT WAS GROUNDED.
